# SDR HEEA084376

- Difficulty date: February 11, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N612PH
- Make and model: Bell 407
- Aircraft serial: 53199
- Aircraft time: 2,743 hours
- System (JASC): 2350 · Audio Integrating System
- Part: Knob
- Part number: AMS44
- Part serial: 1313
- Condition: Stripped
- Location: Audio Control
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUDIO CONTROL SELECTOR KNOB STRIPPED. FOUND TRANSMIT SELECTOR SHAFT ON S302 LOOSE.  TIGHTENED SHAFT AND REPAIRED.  BENCH CHECK GOOD.
